American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information
View Article: PDF

[2] Hao Pan and Zhi-Wei Sun. A sharp result on $m$-covers. Proc. Amer. Math. Soc. 135 (2007) 3515-3520. MR 2336565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Michael Filaseta, Kevin Ford, Sergei Konyagin, Carl Pomerance and Gang Yu. Sieving by large integers and covering systems of congruences. J. Amer. Math. Soc. 20 (2007) 495-517. MR 2276778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kenneth M. Monks. The sufficiency of arithmetic progressions for the $3x+1$ Conjecture. Proc. Amer. Math. Soc. 134 (2006) 2861-2872. MR 2231609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Steven C. Leth. Near arithmetic progressions in sparse sets. Proc. Amer. Math. Soc. 134 (2006) 1579-1589. MR 2204267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bryna Kra. The Green-Tao Theorem on arithmetic progressions in the primes: an ergodic point of view. Bull. Amer. Math. Soc. 43 (2006) 3-23. MR 2188173.
Abstract, references, and article information
View Article: PDF

[7] E. Szemerédi and V. Vu. Long arithmetic progressions in sumsets: Thresholds and bounds. J. Amer. Math. Soc. 19 (2006) 119-169. MR 2169044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Florian Luca and Pantelimon Stanica. Fibonacci numbers that are not sums of two prime powers. Proc. Amer. Math. Soc. 133 (2005) 1887-1890. MR 2099413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Yong-Gao Chen. Five consecutive positive odd numbers, none of which can be expressed as a sum of two prime powers. Math. Comp. 74 (2005) 1025-1031. MR 2114663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Zhi-Wei Sun. Unification of zero-sum problems, subset sums and covers of ${\mathbb Z}$. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 51-60. MR 1988872.
Abstract, references, and article information
View Article: PDF

[11] P. D. T. A. Elliott. Primes in short arithmetic progressions with rapidly increasing differences. Trans. Amer. Math. Soc. 353 (2001) 2705-2724. MR 1828469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yong-Gao Chen. On integers of the form $k2^{n}+1$. Proc. Amer. Math. Soc. 129 (2001) 355-361. MR 1800230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Yong-Gao Chen. On integers of the form $2^k\pm p^{\alpha_1}_1p^{\alpha_2}_2\dotsb p^{\alpha_r}_r$. Proc. Amer. Math. Soc. 128 (2000) 1613-1616. MR 1695159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Zhi-Wei Sun. On integers not of the form $\pm p^a\pm q^b$ . Proc. Amer. Math. Soc. 128 (2000) 997-1002. MR 1695111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Zhi-Wei Sun. On covering multiplicity . Proc. Amer. Math. Soc. 127 (1999) 1293-1300. MR 1486752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Zhi-Wei Sun. Covering the integers by arithmetic sequences. II . Trans. Amer. Math. Soc. 348 (1996) 4279-4320. MR 1360231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ethan Lewis. Infinite covering systems of congruences which don't exist. Proc. Amer. Math. Soc. 124 (1996) 355-360. MR 1301513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Jirí Matousek and Joel Spencer. Discrepancy in arithmetic progressions. J. Amer. Math. Soc. 9 (1996) 195-204. MR 1311824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Melvyn B. Nathanson. Inverse theorems for subset sums . Trans. Amer. Math. Soc. 347 (1995) 1409-1418. MR 1273512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Aviezri S. Fraenkel and R. Jamie Simpson. On infinite disjoint covering systems . Proc. Amer. Math. Soc. 119 (1993) 5-9. MR 1148023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] John Beebee. Some trigonometric identities related to exact covers . Proc. Amer. Math. Soc. 112 (1991) 329-338. MR 1049133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joseph Gerver, James Propp and Jamie Simpson. Greedily partitioning the natural numbers into sets free of arithmetic progressions . Proc. Amer. Math. Soc. 102 (1988) 765-772. MR 929018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Kevin S. McCurley. The least $r$-free number in an arithmetic progression . Trans. Amer. Math. Soc. 293 (1986) 467-475. MR 816304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Marc A. Berger, Alexander Felzenbaum and Aviezri S. Fraenkel. New results for covering systems of residue sets. Bull. Amer. Math. Soc. 14 (1986) 121-125. MR 818066.
Abstract, references, and article information
View Article: PDF

[25] Paul A. Pritchard. Long arithmetic progressions of primes: some old, some new . Math. Comp. 45 (1985) 263-267. MR 790659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. Wróblewski. A nonaveraging set of integers with a large sum of reciprocals . Math. Comp. 43 (1984) 261-262. MR 744935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Paul A. Pritchard. Eighteen primes in arithmetic progression . Math. Comp. 41 (1983) 697. MR 717714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Lester E. Dubins. A gloss on a theorem of Furstenberg . Proc. Amer. Math. Soc. 89 (1983) 421-422. MR 715857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1